Open Access Open Access  Restricted Access Subscription Access
Open Access Open Access Open Access  Restricted Access Restricted Access Subscription Access

New Separation Axioms in Bitopological Spaces


Affiliations
1 Department of Mathematics, Mansoura University, Egypt
2 School of Informatics and Applied Mathematics, Universiti Malaysia Terengganu, 21030 Kuala Nerus, Terengganu, Malaysia
     

   Subscribe/Renew Journal


In this paper, new concepts of separation axioms are intro- duced in bitopological spaces. The implications of these new separation axioms among themselves as well as with other known separation ax- ioms are obtained. Fundamental properties of the suggested concepts are also investigated. Furthermore, we introduced the concept of Rij - neighborhoods and investigate some of their characterizations.

Keywords

Bitopological Spaces, Pairwise Separation Axioms, Rij-Open Sets, Rij-Neighborhoods.
Subscription Login to verify subscription
User
Notifications
Font Size


  • S.M. Al-Areefi, Operation separation axioms in bitopological spaces, Analele Stiintifice ale Universitatii Ovidius Constanta, 17(2) (2009), 5-18.
  • H.H. Aljarrah and M.S. Noorani, Separation axioms via ωβ-open sets via bitopological spaces, Journal of Advanced Studies in Topology, 3 (2012), 32-38.
  • S.P. Arya and T.M. Nour, Separation axioms for bitopological spaces, Indian Journal Pure Applied Mathematics, 19(1) (1988), 42-50.
  • G.K. Banerjee, On pairwise almost strongly θ-continuous mappings, Bulletin of Calcutta Mathematical Society, 74 (1987), 195-206.
  • S. Bose, Semi-open sets, semi-continuity and semi-open mappings in bitopological spaces, Bulletin Calcutta Mathematics Society, 73 (1981), 237-246.
  • M. Caldas, S. Jafari, S.A. Ponmani and M.L. Thivagar, On some low separation axioms in bitopological spaces, The Bulletin of Paranais Mathematical Society, 24 (2006), 69-78.
  • M.C. Datta, Projective bitopological spaces, Journal of Australian Mathematical Society, 13 (1972), 1972.
  • M.E. El-shafei, M. Abo-Elhamayel and T.M. Al-Shami, On supra R-open sets and their applications on topological spaces, Journal of Progressive Research in Mathematics, 8(2) (2016), 1237-1248.
  • M. Jelic, A decomposition of pairwise continuity, Journal Institute Mathematics Computer Science Mathematics Series, 3 (1990), 25-29.
  • M. Jelic, Feebly p-continuous mappings, Suppl. Rend. Circ. Mat. Palermo, 24(2) (1990), 387-395.
  • Kar A. Battacharyyap, Bitopological pre open sets, pre continuity and pre open mappings, Indian Journal Mathematics, 34 (1992), 295-309.
  • F.H. Khedr and H.S. Al-Saadi, On pairwise θ-generalized closed sets, Journal of International Mathematical Virtual Institute, 1 (2011), 37-51.
  • J.C. Kelly, Bitopological spaces, Proceedings of the London Mathematical Society, 13 (1963), 17-89.
  • A. Kılı¸cman and Z. Salleh, Product Properties for Pairwise Lindel¨of spaces, Bull. Malays. Math. Sci. Soc., 34(2) (2011), 231-246.
  • T.Y. Kong, R. Kopperman and P.R. Meyer, A topological approach to digital topology, American Mathematical Monthly, 98 (1991), 901-917.
  • R. Kopperman, Asymmetry and duality in topology, Topology and its Applications, 66 (1995), 1-39.
  • K. Li and J. Cao, Pairwise k-semi stratifiable bispaces and topological ordered spaces, Topology and its Applications, 222 (2017), 139-151.
  • M.G. Murdeshwar and S. A. Naimpally, R1-topological spaces, Canadian Mathematical Bulletin, 9 (1966), 521-523.
  • M.G. Murdeshwar and S. A. Naimpally, Quasi-uniform topological spaces, Noordhoff, Gronigen, 1966.
  • G.B. Navalagi, Definition Bank in General Topology, 54 G (1991).
  • T. Noiri and V. Popa, On weakly precontinuous functions in bitopological spaces, Soo-chow Journal of Mathematics, 33 (2007), 87-100.
  • T.M. Nour, A note on five separation axioms in bitopological spaces, Indian Journal Pure Applied Mathematics, 26(7) (1995), 669-674.
  • W.J. Pervin, Connectedness in bitopological spaces, Nederl. Akad Wetensch. Proc. Set. A 70; Indag. Math. 29(2) (1967), 369-372.
  • I.L. Reilly, On bitopological separation properties, Nanta Mathematica, 5(2) (1972), 14-25.
  • A.S. Singal and S.P. Arya, On pairwise almost regular spaces, Glasnik Mat., 26(6) (1971), 335-343.

Abstract Views: 12

PDF Views: 0




  • New Separation Axioms in Bitopological Spaces

Abstract Views: 12  |  PDF Views: 0

Authors

M. Abo-Elhamayel
Department of Mathematics, Mansoura University, Egypt
Zabidin Salleh
School of Informatics and Applied Mathematics, Universiti Malaysia Terengganu, 21030 Kuala Nerus, Terengganu, Malaysia

Abstract


In this paper, new concepts of separation axioms are intro- duced in bitopological spaces. The implications of these new separation axioms among themselves as well as with other known separation ax- ioms are obtained. Fundamental properties of the suggested concepts are also investigated. Furthermore, we introduced the concept of Rij - neighborhoods and investigate some of their characterizations.

Keywords


Bitopological Spaces, Pairwise Separation Axioms, Rij-Open Sets, Rij-Neighborhoods.

References